# SDR CA981125063

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 5520 · Elevator Structure
- Part: Weight
- Part number: 115610010257
- Condition: Loose
- Location: Elevator
- Component: 115610010338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR WAS REMOVED FOR INSPECTION PER SB 2145 AND THE BALANCE WEIGHT WAS FOUND TO BE LOOSE.
